# SDR CHQA20130714272

- Difficulty date: July 14, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 20,375 hours, 17,889 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,504 hours, 22,699 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32158862
- Part serial: 1042
- Condition: Leaking
- Location: Bleed System
- Part time: 4,761 hours, 4,136 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BLEED 2 LEAK MESSAGE DURING CLIMB. THE CREW UTILIZED THE QUICK REF HANDBOOK AND THE ISSUE DID NOT RESOLVE.  THE CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MX REPLACED THE BLEED 2 VALVE. OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
